# SDR ASAA2022072139310

- Difficulty date: July 21, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62683
- Aircraft time: 19,085 hours, 6,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE STA 540 BL 0 BROKEN AWAY FROM FASTENER AND CRACKED. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT IAW B737-900ER SRM 51-40-02-0G-0.
